Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Itching around eyes and mouth, swollen eyes after using Cosglow. Advice?

hi i m sweta 25 years old,i m using betnovet-c for 6 years every day at night before going to bed.i soon recognised its side effects and my skin was thinning so i decided to withdraw it, but i got red itchy skin with small gits on 1st week of withdrawal and i met a dermatologist ,he gave me some vit-Eand vit-C capsules and a cream named cosglow, it helped me a little but one morning when i wake up i found the area around my eyes was swollen.the problem of itching is also much around eyes and i need your kind advise regarding this problem and please do tell me about the time taken for my complete recovery.
Asked On : Sat, 3 Nov 2012
Answers:  1 Views:  392
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Sweta,
Firstly using Betnovate C for such a prolonged period was a big error. Secondly instead of stopping steroid abruptly, it should either have been tapered or replaced with milder steroid for few days. What you developed post your steroid withdrawal were probably acneiform eruptions(very small pinpoint pimples). Later when you used Cosglow which is basically a depigmenting cream, it led to irritant contact dermatitis(allergy due to cosglow). Now what i advice is stop cosglow apply cetaphil moisturiser and a mild steroid cream like flutivate for 3 to 4 days once the dryness and itching subsides, stop application of these drugs and start treatment of your acneiform eruptions. You can continue with vit c and vit E capsules. Thinning of skin due to steroids can also be taken care of to some extent. For the same kindly consult a competent dermatologist. Take care
Answered: Sat, 3 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor